I'm about to start this tomoz 100 mg for anxiety and I'm scared its gonna cause me to panic and have a fast heart rate I'm desperate to get rid of this anxiety which is crippling me I haven't left my bedroom for 2 month and I have 3 kids
I have a rapid heart rate anyway. and I now take gabapentin without any change in my rate. I really think your dr should have given you something else to go with it that would calm you until the gabapentin gets going. Truthfully I was skeptical that gabapentin was going to do much for my nerve pain, but it really does help, so its kind of the new wonder drug, give it a try. Its not going to do anything to harm you. The first day you might be a little sleepy, but that will pass fast.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 14 Feb 2011 • 7 answers
Posted 11 Dec 2013 • 3 answers
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
Posted 30 Jan 2015 • 2 answers
Posted 25 Oct 2015 • 1 answer